Alert archive / Virginia / Flash Flood Warnings in 2020
Flash Flood Warning 5, NWS Wakefield, VA
NWS Wakefield, VA issued this flash flood warning at Jun 19, 2020, 5:37 PM EDT for Chesterfield County, Henrico County, Virginia. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2020, 5:37 PM EDT (21:37 UTC)
- Expired
- Jun 19, 2020, 8:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chesterfield County, VA, Henrico County, VA
The radar
The Norfolk radar (KAKQ), 61 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 6:05 PM EDT | FLASH FLOOD | 2 E Chester, VA | WARE SPRING ROAD IS FLOODED - VIA VA 511. |
| Jun 19, 6:23 PM EDT | FLASH FLOOD | 2 Ene Chester, VA | HIGH WATER ON OSBORNE ROAD FLOODED NEAR OLD STAGE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 568 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
600
WGUS51 KAKQ 192137
FFWAKQ
VAC041-087-200030-
/O.NEW.KAKQ.FF.W.0005.200619T2137Z-200620T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wakefield VA
537 PM EDT Fri Jun 19 2020
The National Weather Service in Wakefield has issued a
* Flash Flood Warning for...
Southeastern Chesterfield County in central Virginia...
South central Henrico County in central Virginia...
* Until 830 PM EDT.
* At 536 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Two to three inches of rain
have already fallen in the past hour. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Chester, Bensley, Bellwood, Chesterfield Court House, Meadowville,
Richmond Heights, Varina, Drewrys Bluff and Centralia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding by calling 757-899-2415, posting to the NWS
Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3744 7750 3746 7743 3745 7742 3746 7742
3749 7730 3737 7730 3723 7752
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
MRD1 follow-up statement
641
WGUS71 KAKQ 192227
FFSAKQ
Flash Flood Statement
National Weather Service Wakefield VA
627 PM EDT Fri Jun 19 2020
VAC041-087-200030-
/O.CON.KAKQ.FF.W.0005.000000T0000Z-200620T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chesterfield VA-Henrico VA-
627 PM EDT Fri Jun 19 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
SOUTHEASTERN CHESTERFIELD AND SOUTH CENTRAL HENRICO COUNTIES...
At 625 PM EDT, law enforcement reported flash flooding in Chester
near I-95 and route 10. High water has been reported on Osborne Road
and Ware Spring Road in Chester. Up to three inches of rain have
already fallen. Flash flooding is already occurring.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Law enforcement.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Chester, Bensley, Bellwood, Chesterfield Court House, Meadowville,
Richmond Heights, Varina, Drewrys Bluff and Centralia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3744 7750 3746 7743 3745 7742 3746 7742
3749 7730 3737 7730 3723 7752
FLASH FLOOD...OBSERVED
$$
MRDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 4:12 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 19, 4:12 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 412 PM EDT Fri Jun 19 2020 .SYNOPSIS... The upper low west of the area will drift back over the area later tonight and into Saturday. High pressure becomes centered off the southeast coast Sunday and Monday, bringing summerlike warmth back to the area. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... As of 400 PM EDT Friday... Showers and thunderstorms have developed across the area. Main threat into early this evening will be heavy rainfall with the training echos and slow storm motion. Could not rule out a severe storm with some drying aloft leading to some stronger downdrafts. This thunderstorm activity is mainly diurnal in nature and should subside this evening. Will maintain the highest PoPs in the western half of the forecast area but keep chance/slight chance PoPs over the eastern 1/2 of the area overnight as the upper low moves east and a few showers are forecast by the NAM and HRRR to move northward into that region overnight. Lows generally in the mid-upper 60s. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... As of 400 PM EDT Friday... One more active day on Saturday with the upper low over the area. Will once again see an uptick of showers and storms mainly in the afternoon and evening hours across the interior similar to today. Will maintain likely PoPs in the interior again tomorrow afternoon across the interior and chance PoPs close to the coast. The upper low finally opens up Sat night and moves east Sunday into Monday. Still, with cyclonic flow over the area Sunday cannot rule out a shower/storm and will keep chance Pops in the afternoon/evening. Do not expect nearly as much coverage on Sunday as today or tomorrow, but there will be some scattered showers/storms in the area. By Monday, the upper ridge finally starts to build across the area with broad south-southwest low level flow around the Bermuda high. This starts the more summertime pattern for next week with typical afternoon/evening showers and storms focusing on the lee trough. Highs will steadily warm from the low 80s Sat, low-mid 80s Sunday and upper 80s to lower 90s Monday. Monday will be rather muggy as well with dew points in the upper 60s and lower 70s. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... As of 315 PM EDT Friday... Summertime conditions expected next week as a mean ridge builds across the eastern part of the country with an upper trough over the upper midwest and great lakes. This will allow for W-SW upper flow across the Middle Atlantic and above normal heights for much of the week. Meanwhile at the surface a broad high will persist off the coast with a lee side trough developing each day just east of the mountains. With the summertime pattern in place, typical diurnal afternoon/early evening showers and thunderstorms are expected each day in the period. Best chances of storms will be inland but everywhere will have chances for showers/storms. Might be a little more organized convection Wednesday afternoon/evening as the GFS suggests a weak front moving through the region but at this time will not differentiate PoPs and plan on chance pops each day next week. Tuesday and Wednesday high temperatures will reach the low to mid 90s across the area with lows in the low to mid 70s. Temperatures are expected to slightly cool Thursday and Friday behind the front. High temperatures will be in the upper 80s to near 90, and lows in the mid 60s to low 70s. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... As of 200 PM EDT Friday... VFR conditions expected this afternoon, although brief MVFR conditions expected with any thunderstorm this afternoon into early this evening. Guidance suggests RIC/SBY/PHF will see IFR conditions overnight but will keep to MVFR for now given that this is likely conditional on rain falling at the sites. Additional shower/storms expected on Saturday. OUTLOOK... Scattered showers and thunderstorms on Saturday and Sunday may result in additional brief periods of degraded flight conditions. && .MARINE... As of 310 PM EDT Friday... Winds this afternoon are SSE 10-15 kt across area waters. Winds maybe he higher near thunderstorms that are developing across the region. Outside of thunderstorms, winds will remain southerly 10-15 kt through the upcoming weekend, as sfc high pressure remains anchored just offshore into the western Atlantic. Waves in the Bay/sound/Rivers should remain 1-2 ft, with choppy 2-3 ft seas expected to persist through the weekend. Showers and T-Storms will be possible each aftn and early evening, with the best chance coming this aftn and again on Saturday). Winds veer around to the S-SW and increase into early next week, as sfc high slides farther offshore, as a weak trough develops over the piedmont well inland Mon/Tue. This may nudge seas up to 3-4ft Tue/Wed but expect conditions will stay well below SCA thresholds attm. && .HYDROLOGY... As of 300 AM EDT Friday... Flood warning remains in effect for the Meherrin River at Lawrenceville. The river will crest this morning and is expected to fall below flood stage by late tonight. A flood warning was also issued for the James River at Westham. Expect the river to crest just above flood stage tonight then fall below flood stage on Saturday && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...MRD NEAR TERM...MRD SHORT TERM...MRD LONG TERM...CP/MRD AVIATION...MRD MARINE...CP/MAM HYDROLOGY...
Hazardous weather outlook, Jun 19, 4:13 PM EDT, 1 hour 24 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 413 PM EDT Fri Jun 19 2020 MDZ021>025-NCZ014>017-031-032-102-VAZ075>078-084>086-090-093-095>100- 520>525-202015- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-Gates- Pasquotank-Camden-Western Currituck-Chowan-Perquimans- Eastern Currituck-Westmoreland-Richmond-Northumberland-Lancaster- Gloucester-Middlesex-Mathews-James City-Isle of Wight- Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-Accomack- Northampton-Eastern King and Queen-Western Essex-Eastern Essex-York- Newport News-Hampton/Poquoson- 413 PM EDT Fri Jun 19 2020 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, east central Virginia, eastern Virginia and southeast Virginia. .DAY ONE...Tonight. Scattered thunderstorms this evening may produce locally heavy rain and gusty winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional showers and thunderstorms are expected on Saturday, especially during the afternoon and evening hours. With saturated soils from recent rainfall, any additional heavy rain may result in localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012-013-030-VAZ048-060>062-064>069-079>083-087>089-092-509>519- 202015- Northampton-Hertford-Bertie-Fluvanna-Prince Edward-Cumberland- Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan- Brunswick-Dinwiddie-Prince George-Charles City-New Kent-Greensville- Sussex-Surry-Southampton-Western Louisa-Eastern Louisa- Western Hanover-Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- 413 PM EDT Fri Jun 19 2020 This Hazardous Weather Outlook is for northeast North Carolina, central Virginia, east central Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. Slow moving showers and thunderstorms Friday afternoon and evening may result in localized flooding. In addition, a storm or two may become severe early this evening with gusty winds being the main threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional showers and thunderstorms are expected on Saturday, especially during the afternoon and evening hours. With saturated soils from recent rainfall, any additional heavy rain may result in localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 19, 3:49 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
349 PM EDT FRI JUN 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM FLASH FLOOD 1 SW SHORT PUMP 37.64N 77.62W
06/19/2020 HENRICO VA LAW ENFORCEMENT
REPORTS OF WATER ON ROADS IN SHORT PUMP.
&&
MRDSpecial weather statement, Jun 19, 4:49 PM EDT, 48 minutes before
Special Weather Statement National Weather Service Wakefield VA 449 PM EDT Fri Jun 19 2020 VAZ068-080>083-511>518-192145- Western Hanover-Western Henrico (Including the City of Richmond)-Dinwiddie-Eastern Henrico-Eastern Hanover-Charles City-New Kent-Western Chesterfield-Western King William-Prince George-Eastern King William-Amelia-Eastern Chesterfield (Including Col. Heights)- 449 PM EDT Fri Jun 19 2020 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN HANOVER...NORTHEASTERN DINWIDDIE...CHESTERFIELD...NORTHWESTERN CHARLES CITY...NORTHWESTERN PRINCE GEORGE...WESTERN NEW KENT... HENRICO...SOUTHERN KING WILLIAM AND SOUTHEASTERN AMELIA COUNTIES... THE CITY OF COLONIAL HEIGHTS...THE CITY OF HOPEWELL...THE CITY OF PETERSBURG AND THE CITY OF RICHMOND... At 448 PM EDT, strong thunderstorms were clustered near Chesterfield Court House, or near Chester, moving northeast at 30 mph. Wind gusts in excess of 30 mph and nickel size hail are possible with these storms. In addition...Rainfall amounts of 1 to 2 inches are possible with these storms. Locations impacted include... Richmond, Petersburg, Hopewell, New Kent, Colonial Heights, Virginia Commonwealth University, Talleysville, Chester, Highland Springs, Downtown Richmond, Bon Air, Virginia Union University, Mannboro, Fort Lee, University Of Richmond, Roxbury, Virginia State University, Mechanicsville, Tuckahoe and Hanover. If you see lightning or hear thunder, you are at risk! Take shelter indoors immediately. If you cannot find shelter in a building a vehicle provides safety from lightning. Motorists should use extra caution in the vicinity of these storms. Be prepared for rapid changes in weather and road conditions. Heavy rain could cause ponding of water on roads, and possible minor flooding of ditches and poor drainage areas. LAT...LON 3705 7744 3725 7787 3778 7736 3760 7687 TIME...MOT...LOC 2048Z 217DEG 26KT 3732 7750 GINGRICH
Local storm report, Jun 19, 5:01 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
501 PM EDT FRI JUN 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 2 NE SOUTH HILL 36.75N 78.09W
06/19/2020 MECKLENBURG VA DEPT OF HIGHWAYS
TREE DOWN ON US 1 RAMP OFF I-85. TIME
ESTIMATED BY RADAR.
&&
MRDSpecial weather statement, Jun 19, 5:01 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Wakefield VA
501 PM EDT Fri Jun 19 2020
VAZ048-062-509-510-192200-
Goochland-Fluvanna-Western Louisa-Eastern Louisa-
501 PM EDT Fri Jun 19 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT LOUISA...NORTHWESTERN
GOOCHLAND AND FLUVANNA COUNTIES...
At 500 PM EDT, strong thunderstorms were clustered over Palmyra,
moving northeast at 15 mph.
Wind gusts in excess of 30 mph and half inch hail are possible with
these storms. In addition...Rainfall amounts of up to 1 inch are
possible with these storms.
Locations impacted include...
Louisa, Mineral, Palmyra, Fork Union, Lake Monticello, Columbia,
Ferncliff, Boswells Tavern, Kents Store, Troy, Gordonsville,
Scottsville, Louisa Airport, Green Springs, Shores, Central Plains,
Bremo Bluff, Cohasset, Waldrop and Tabscott.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
LAT...LON 3806 7826 3813 7821 3814 7812 3815 7811
3813 7805 3814 7802 3812 7798 3812 7792
3810 7786 3810 7784 3807 7778 3806 7778
3771 7822 3769 7824 3773 7837 3774 7842
3776 7847 3780 7849
TIME...MOT...LOC 2100Z 225DEG 11KT 3790 7825
GINGRICHLocal storm report, Jun 19, 5:03 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
503 PM EDT FRI JUN 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 2 WNW FORKSVILLE 36.76N 78.08W
06/19/2020 MECKLENBURG VA DEPT OF HIGHWAYS
TREES BLOCKING I-85 SOUTHBOUND BLOCKING
TRAFFIC.
&&
MRDSpecial weather statement, Jun 19, 5:19 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Wakefield VA
519 PM EDT Fri Jun 19 2020
VAZ079-192215-
Brunswick-
519 PM EDT Fri Jun 19 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BRUNSWICK
COUNTY...
At 518 PM EDT, strong thunderstorms were clustered near Alberta, or
near Lawrenceville, moving northeast at 15 mph.
Wind gusts in excess of 30 mph and half inch hail are possible with
these storms. In addition...Rainfall amounts of 1 to 2 inches are
possible with these storms.
Locations impacted include...
Lawrenceville, Brodnax, Alberta, Ordsburg, Danieltown, Cochran,
Rawlings, Edgerton, Dolphin, Warfield, Meredithville and Prices Mill.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3689 7802 3699 7788 3699 7785 3700 7784
3697 7777 3696 7776 3695 7774 3678 7766
3661 7804
TIME...MOT...LOC 2118Z 227DEG 16KT 3681 7795
GINGRICHThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:19 AM EDT | River Flood Warning | AKQ | Chesterfield, Henrico, City of Richmond | 24 hr |
| Jun 19, 12:58 PM EDT | Areal Flood Advisory | AKQ | Mecklenburg | 3 hr |
| Jun 19, 1:09 PM EDT | Special Weather Statement | AKQ | Mecklenburg | 51 min |
| Jun 19, 1:45 PM EDT | Flash Flood Warning | AKQ | Mecklenburg | 3 hr |
| Jun 19, 1:56 PM EDT | Special Weather Statement | AKQ | Hanover | 49 min |
| Jun 19, 2:25 PM EDT | Flash Flood Warning | AKQ | Goochland, Hanover, Henrico, Powhatan | 2 hr |
| Jun 19, 2:32 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline, Hanover, Henrico, King William | 43 min |
| Jun 19, 3:12 PM EDT | Special Weather Statement | AKQ | Essex, King and Queen, King William | 63 min |
| Jun 19, 3:19 PM EDT | Special Weather Statement | AKQ | Gloucester, James City, York, City of Williamsburg | 56 min |
| Jun 19, 3:42 PM EDT | Special Weather Statement | AKQ | Charles City, Gloucester, James City, Lancaster, Mathews, Middlesex | 63 min |
| Jun 19, 4:06 PM EDT | Severe Thunderstorm Warning | AKQ | Brunswick, Lunenburg, Mecklenburg | 39 min |
| Jun 19, 4:15 PM EDT | Severe Thunderstorm Warning | AKQ | Gloucester, King and Queen, Lancaster, Middlesex, Northumberland, Richmond | 60 min |
| Jun 19, 4:18 PM EDT | Special Marine Warning | AKQ | 27 min | |
| Jun 19, 4:23 PM EDT | Severe Thunderstorm Warning | AKQ | Essex, King and Queen, King William, Middlesex, New Kent | 36 min |
| Jun 19, 4:45 PM EDT | Areal Flood Advisory | AKQ | Lunenburg, Mecklenburg | 3 hr |
| Jun 19, 4:49 PM EDT | Special Weather Statement | AKQ | Chesterfield, Henrico, New Kent, City of Colonial Heights, City of Hopewell, City of Petersburg and 1 more | 56 min |
| Jun 19, 5:01 PM EDT | Special Weather Statement | AKQ | Fluvanna, Louisa | 59 min |
| Jun 19, 5:19 PM EDT | Special Weather Statement | AKQ | Brunswick | 56 min |
| Jun 19, 5:22 PM EDT | Areal Flood Advisory | AKQ | Charles City, Chesterfield, Hanover, Henrico, New Kent | 3 hr |
| Jun 19, 5:54 PM EDT | Special Weather Statement | AKQ | Goochland | 51 min |
| Jun 19, 6:01 PM EDT | Special Weather Statement | AKQ | Fluvanna | 59 min |
| Jun 19, 6:05 PM EDT | Severe Thunderstorm Warning | AKQ | Goochland, Hanover, Henrico, Louisa, Powhatan | 40 min |
| Jun 19, 6:53 PM EDT | Special Weather Statement | AKQ | New Kent | 67 min |
| Jun 19, 7:02 PM EDT | Special Weather Statement | AKQ | Hanover | 58 min |
Nearby
Flash Flood Warnings in Virginia, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.